Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
INTEGRAL INEQUALITIES IN DOMAINS OF HYPERBOLIC TYPE AND THEIR APPLICATIONS
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2015
Языканглийский
  • Авхадиев Фарит Габидинович, автор
  • Библиографическое описание на языке оригинала F.G. Avkhadiev. Integral inequalities in domains of hyperbolic type and their applications // Sb. Mathem., V. 206, No. 12 (2015), pp. 1657-1681
    Аннотация New integral Hardy-type inequalities for compactly supported functions in arbitrary plane domains of hyperbolic type are given. Special cases for domains with uniformly perfect boundaries are studied and some applications are considered. The proofs depend substantially on fundamental equations and formulae for the hyperbolic metric, and use is also made of characteristics of domains in terms of moduli. These date back to Teichmüller. Bibliography: 20 titles.
    Ключевые слова Hardy inequality, domain of hyperbolic type, uniformly perfect set, Poincare metric
    Название журнала Sbornic Mathematics
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=127608

    Полная запись метаданных